PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Low-lying zeros for $L$-functions associated to Hilbert modular forms of large level

Volume 180 / 2017

Sheng-Chi Liu, Steven J. Miller Acta Arithmetica 180 (2017), 251-266 MSC: Primary 11F41; Secondary 11M99. DOI: 10.4064/aa8639-6-2017 Published online: 30 August 2017


We determine the 1-level density of families of Hilbert modular forms, and show the answer agrees only with orthogonal random matrix ensembles.


  • Sheng-Chi LiuDepartment of Mathematics and Statistics
    Washington State University
    Pullman, WA 99164, U.S.A.
  • Steven J. MillerDepartment of Mathematics and Statistics
    Williams College
    Williamstown, MA 01267, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image